# SDR DALA2016081205989

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, BS 1344 BETWEEN LONGERON 28L AND 26R SHEAR TIE CORRODED.   FOUND TO BE OUT OF LIMITS.  INSTALLED A NEW SHEAR TIE IAW DWG 9957739, REV DD.
